# SDR CA021105012

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 18,450 hours
- Engine: Lyc T5311B
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 1000 HR INSPECTION BELLCRANK FOR THE CYCLIC WAS REMOVED FOT GREASING OF THE BEARINGS. BELLCRANK WAS FOUND TO BE CRACKED AT ONE BEARING. CRACK WAS COMPLETELY THROUGH TO THE OUTER RACE OF THE BEARING. BELLCRANK WAS REPLACED WITH A SERVICEABLE ONE.ALL OTHER CONTROLS INSPECTED NO FURTHER PROBLEM FOUND. CRACKED BELL CRANK HAS BEEN QUARANTINED.
